# SDR GAIA9832

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CORROSION TASK 58-53302 WHILE AIRCRAFT WAS IN C-CHECK LEVEL 2 CORRSION WAS FOUND ON A FLOOR SEAT TRACK AT FUSELAGE STATION 237 LBL 0.  THE SEAT TRACK WAS REPAIRED IAW DC-9 SRM 53-05 FIG 4F.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
